# SDR HNAA2014111700327

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 57,749 hours, 65,051 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg Indicator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ALT DOWN INDICATOR LIGHT IS INOPERATIVE.    REPAIRED WIRING AT LED ON DOWN LOCK INDICATOR LIGHT CABLE ASSY.  OPS CHECKED GOOD.
